# SDR SWIA2020031649275

- Difficulty date: January 29, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING BATT RIB WS48.30 IN MLG WELL, UPPER WEB ANGLE CRACKED (MARKED)    (C-CHECK) RO 3/13/2020   REMOVED AND REPLACED DAMAGED ANGLE (P/N 601R10204-33) AT LH WING BATT RIB WS48.30 IN MLG WELL REF DWG CRJ200 SRM. COMPLIED WITH TASK CARD.
